Algebraic secret sharing using privacy homomorphisms for IoT-based healthcare systems

Chang, Ching-Chun and Li, Chang-Tsun 2019, Algebraic secret sharing using privacy homomorphisms for IoT-based healthcare systems, Mathematical biosciences and engineering, vol. 16, no. 5, pp. 3367-3381, doi: 10.3934/mbe.2019168.

Attached Files
Name Description MIMEType Size Downloads

Title Algebraic secret sharing using privacy homomorphisms for IoT-based healthcare systems
Author(s) Chang, Ching-Chun
Li, Chang-TsunORCID iD for Li, Chang-Tsun orcid.org/0000-0003-4735-6138
Journal name Mathematical biosciences and engineering
Volume number 16
Issue number 5
Start page 3367
End page 3381
Total pages 15
Publisher American Institute of Mathematical Sciences
Place of publication Springfield, Mo.
Publication date 2019
ISSN 1547-1063
1551-0018
Keyword(s) healthcare systems
homomorphic encryption
Internet of things
secret sharing
Language eng
DOI 10.3934/mbe.2019168
Field of Research 0102 Applied Mathematics
0903 Biomedical Engineering
0904 Chemical Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2019, the Author(s)
Persistent URL http://hdl.handle.net/10536/DRO/DU:30122026

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 53 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Wed, 22 May 2019, 11:00:37 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.